# SDR AU000093

- Difficulty date: February 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170CFA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Nr 4 Spark Plug
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER CRACKED FROM LOWER SPARK PLUG HOLE TO EXHAUST PORT.
